# SDR RRXA11400

- Difficulty date: July 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 37729161
- Condition: Cracked
- Location: Sta 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MAIN CARGO DOOR LATCH FITTING BACK-UP FITTING CRACKED BELOW CUSP ANGLE STA 140 AND CUSP JOINT TO LBL 48.  *** CORRECTIVE ACTION ***  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3772916 AND DC8 SRM 51-1-20D AND 53-1-0
